# SDR CA090716004

- Difficulty date: July 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 140 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Clamp
- Part number: ASNA0033097
- Condition: Fractured
- Location: Mlg Skid
- Part time: 230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP THAT ATTACHED REAR CROSSTUBE FAIRING FRACTURED ALLOWING FAIRING END PLATE TO WEAR A GROOVE INTO THE REAR CROSSTUBE.  6 OTHER UPPER FAIRING ATTACHMENT RIBS ALSO CRACKED.
